Addendum to the paper “Numerical solution of second-order equations on plane domains”
ESAIM: Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 1, pp. 1-7.
@article{M2AN_1993__27_1_1_0,
     author = {Angermann, L.},
     title = {Addendum to the paper {{\textquotedblleft}Numerical} solution of second-order equations on plane domains{\textquotedblright}},
     journal = {ESAIM: Mod\'elisation math\'ematique et analyse num\'erique},
     pages = {1--7},
     publisher = {AFCET - Gauthier-Villars},
     address = {Paris},
     volume = {27},
     number = {1},
     year = {1993},
     mrnumber = {1204625},
     zbl = {0769.65077},
     language = {en},
     url = {http://archive.numdam.org/item/M2AN_1993__27_1_1_0/}
}
TY  - JOUR
AU  - Angermann, L.
TI  - Addendum to the paper “Numerical solution of second-order equations on plane domains”
JO  - ESAIM: Modélisation mathématique et analyse numérique
PY  - 1993
SP  - 1
EP  - 7
VL  - 27
IS  - 1
PB  - AFCET - Gauthier-Villars
PP  - Paris
UR  - http://archive.numdam.org/item/M2AN_1993__27_1_1_0/
LA  - en
ID  - M2AN_1993__27_1_1_0
ER  - 
%0 Journal Article
%A Angermann, L.
%T Addendum to the paper “Numerical solution of second-order equations on plane domains”
%J ESAIM: Modélisation mathématique et analyse numérique
%D 1993
%P 1-7
%V 27
%N 1
%I AFCET - Gauthier-Villars
%C Paris
%U http://archive.numdam.org/item/M2AN_1993__27_1_1_0/
%G en
%F M2AN_1993__27_1_1_0
Angermann, L. Addendum to the paper “Numerical solution of second-order equations on plane domains”. ESAIM: Modélisation mathématique et analyse numérique, Volume 27 (1993) no. 1, pp. 1-7. http://archive.numdam.org/item/M2AN_1993__27_1_1_0/

[1] L. Angermann, Numerical solution of second-order elliptic equations on plane domains, M2AN Modél. Math. Anal. Numér., 25(2) : 169-191, 1991. | Numdam | MR | Zbl

[2] P. Ciarlet, The finite element method for elliptic problems, North-Holland, Amsterdam-New York-Oxford, 1978. | MR | Zbl

[3] T. Ikeda, Maximum principle in finite element models for convection-diffusion phenomena, North-Holland, Amsterdam-New York-Oxford, 1983. | MR | Zbl

[4] J. Wloka, Partielle Differentialgleichungen. Sobolevräume und Randwertaufgaben, Teubner-Verlag, Stuttgart, 1982. | MR | Zbl